# SDR REXA2016020600161

- Difficulty date: February 6, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT & RT LATCH PIN INTERCOSTALS TO BE CORRODED, BETWEEN FS 349 & 364.  CONTINUATION CARD 81517411 OP 163.  INSTALLED SERVICEABLE LT & RT LATCH PIN INTERCOSTALS IAW AMM 51-42-06-001-001-A01, 51-42-41-001-001-A01.  SEE JC 81517411 OP 48 STEPS 1 - 6 FOR WORK PERFORMED.
